Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 145, NWS Binghamton, NY

July 9, 2021Broome County, Tioga County, Tompkins County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 9, 2021, 2:44 PM EDT for Broome County, Tioga County, Tompkins County, New York. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2021, 2:44 PM EDT (18:44 UTC)
Expired
Jul 9, 2021, 3:30 PM EDT
In force
46 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Broome County, NY, Tioga County, NY, Tompkins County, NY

The radar

The Binghamton radar (KBGM), 36 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2021-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2021-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
353 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

304 
WUUS51 KBGM 091844
SVRBGM
NYC007-107-109-091930-
/O.NEW.KBGM.SV.W.0145.210709T1844Z-210709T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
244 PM EDT Fri Jul 9 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Northwestern Broome County in central New York...
  Northeastern Tioga County in central New York...
  Southeastern Tompkins County in central New York...

* Until 330 PM EDT.

* At 244 PM EDT, a severe thunderstorm was located over Willseyville,
  or 12 miles southeast of Ithaca, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Maine, Owego, Danby, Caroline, Nanticoke, Berkshire, Richford,
  Newark Valley, Whitney Point and Candor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4241 7645 4233 7594 4204 7616 4227 7654
      4228 7654 4228 7656 4230 7659
TIME...MOT...LOC 1844Z 297DEG 25KT 4228 7639 

HAIL...0.88IN
WIND...60MPH
 
$$

AJG
1 follow-up statement
344 
WWUS51 KBGM 091908
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
308 PM EDT Fri Jul 9 2021

NYC007-107-109-091930-
/O.CON.KBGM.SV.W.0145.000000T0000Z-210709T1930Z/
Broome NY-Tioga NY-Tompkins NY-
308 PM EDT Fri Jul 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHWESTERN BROOME...EASTERN TIOGA AND SOUTHEASTERN TOMPKINS
COUNTIES...

At 308 PM EDT, a severe thunderstorm was located over Newark Valley,
or 7 miles northeast of Owego, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Maine, Owego, Nanticoke, Berkshire, Richford, Newark Valley, Whitney
Point, Candor, Apalachin and Campville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4238 7631 4233 7594 4204 7616 4220 7643
TIME...MOT...LOC 1908Z 297DEG 25KT 4220 7618 

HAIL...0.75IN
WIND...60MPH
 
$$

AJG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:32 PM EDT, 12 minutes earlier.

Area forecast discussion, Jul 9, 2:32 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
232 PM EDT Fri Jul 9 2021

.SYNOPSIS...
Scattered showers and thunderstorms continue through the
evening. Mostly dry conditions and seasonal temperatures are
expected for Saturday. Showers and thunderstorms return on
Sunday and warmer temperatures expected early next week.

&&

.NEAR TERM /THROUGH SATURDAY/...
1235 PM Update...

There are a few showers and thunderstorms popping up just west
of our area and starting to enter some of western counties.
The environment is still favorable for some strong thunderstorms
this afternoon. The clearing that is occurring could be enough
to get the warming needed to help trigger some storms. Gusty
winds and small hail are still the main threats. PoPs were
updated through early Saturday afternoon. The main changes were
taking out any chances of precip beginning in the early morning
hours on Saturday. Winds were also updated through Saturday
afternoon. Temps were touched up through this evening, resulting
in a degree increase in a few areas, but relatively no change.

935 AM Update...

Elsa is quickly moving up the coast as the last remaining
outer rainband is just clipping Sullivan County. As that band
moves out, there is nto much activity in the area. So PoPs were
reduced in the Catskills. Also limited PoPs to just chance
through early afternoon, as anything that does develop will be
isolated. Overall timing is still on track so did not make any
major changes. Also touched up temps and winds resulting in only
minor changes.

645 AM Update...

Outer rain bands from TS Elsa are currently rotation across the
flash-flood watch counties from near or just east of Scranton
northeastward to Sullivan County and Monticello NY. This band is
progged to pivot in place and slowly lift northeast, while
dissipating by late morning. Some rainfall reports of around
1.25-1.5" in the past 3 hours have been received across central
Sullivan County NY. Outside of this, the rest of the forecast
area is rather quiet this morning, with just some clouds,
isolated light showers and patchy fog around. May be able to
cancel the flash-flood watch a little early for some of our
counties; but will let current headlines ride for now.

Made some adjustments to the forecast for today, based on the
latest radar and CAMs trends. Also changed to coverage wording
in the WX grids. Expecting rather quiet conditions for much of
the area until this afternoon, when scattered showers and
t'storms will redevelop. Storms still look to have the potential
to produce gusty winds, small hail and locally heavy rain this
afternoon...this wording was also added into the wx grids.

345 AM Update...

Active weather continues today across the region. TS Elsa will
pass over NYC/Long Island this morning, with the outer rain
bands impacting the far SE Catskills and Poconos the rest of
this morning. Localized rainfall amounts around 1 inch
additional will be possible between now and noon here.
Elsewhere, an upper level trough is slowly pushing in from the
west, and there is a weak surface boundary across the Finger
Lakes. This should keep a few showers going into the morning
hours, but overall much of the area will be in a bit of a lull
through midday.

This afternoon, the upper trough continues to press slowly east
with scattered showers and thunderstorms popping up; first
across the Finger Lakes by midday or early afternoon. These
showers and storms will then move off to the east-southeast,
reaching the I-81 corridor by late afternoon, and eventually
into NE PA-Wyoming Valley by early evening. Parameters look
favorable once again for some isolated strong to severe
thunderstorms, especially from the Twin Tiers south across NE
PA. Model guidance is forecasting between 600-1200 J/Kg of
MLCAPE, along with 30-35 kts of deep layer shear. Some slight
cooling aloft associated with the upper trough moving in could
also mean an increased chance for storms to produce hail. PWATS
start to come down to between 1.2 to 1.5 inches this
afternoon...but localized heavy downpours would still be
possible. Otherwise, there will be a few breaks of sun this
afternoon and it will be seasonably warm with highs in the upper
70s to lower 80s. Still humid with dew points 65-70...except
lowering to 60-65 across the central southern tier and NW Finger
Lakes late in the afternoon. Variable winds this morning turn
northwest at 6-12 mph by afternoon.

Lingering showers and t'storms will be around this evening,
especially from Binghamton south/east. Overnight it should
mainly dry out under mostly cloudy skies. There could also be
some patchy fog around due to the very moist low levels. Cooler
and more comfortable with lows in upper 50s to low 60s.

Saturday starts off mostly cloudy in the morning, then becoming
partly sunny by afternoon. A very weak mid and upper level
disturbance will be over the area. However, the lower levels of
the atmosphere really begin to dry out, as sfc dew points fall
into the 50s or low 60s. Overall there will still be a slight
chance for a stray shower or afternoon t'storm, but much of the
day and area will stay dry. Seasonable once again with highs in
the mid-70s to lower 80s. Northwest wind continue at 5-10 mph.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT /...
An upper level trough dropping into the central CONUS will cutoff
into a closed low over the mid-Mississippi Valley Saturday Night
into Sunday Morning, while a Bermuda High (aloft and at the surface)
sets up off the Carolina coast, compressed in its northerly extent
by lingering troughing over Quebec and northern New England. Deep
southerly flow (deep as in, from the surface to 250 mb) off the Gulf
of Mexico will result in warm and humid air advecting into the
region, with PW values exceeding 1.80 inches by Monday afternoon.
Meanwhile, a warm front will take shape well east of the main
surface low over the Midwest, along the NY/PA state line. This will
act as a focus for showers and thunderstorms Sunday morning,
drifting north with the front during the day. The NAM continues to
produce large QPF bullseyes along the warm front early Sunday AM in
western NY and spreading along the Southern Tier. However, this is
apparently forced by strong WAA aloft along the nose of a 40 knot
low level jet, which seems a little too strong considering how far
west the main upper low is located. Continued to favor the GFS/ECMWF
and its much weaker LLJ and lighter QPF along the warm front Sunday
AM.

By Monday, the warm front will remain over the area, with continued
chances for scattered showers and thunderstorms in a weakly forced
environment as mid-level ridging tries to built into the western
Great Lakes. However, weak impulses drifting across northern New
England and with much of the area remaining in the RRQ of a strong
jet stream over southern QC/northern ME supports at least scattered
PoPs through the period.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
A cutoff low pressure system at 500mb will begin to lift through the
Great Lakes overnight Monday into Tuesday morning. The progression
of this trough to the NE will bring scattered rain showers and
thunderstorms to our area for much of the day. As the trough lifts
out the area, upper level flow becomes more zonal and sends weak
shortwaves through our area Wednesday through Thursday night,
bringing scattered rain showers and afternoon thunderstorm chances
to the region. Model guidance is hinting at a developing low
pressure system over the Great Lakes on Thursday night that could
bring more active weather to the area on Friday.

Winds will be out of the southwest for the entire period, pumping in
warm, humid air to the region. Highs will be in the mid to upper 80s
across the area with muggy morning lows in the mid to upper 60s.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Some showers and thunderstorms have popped up in the area.
Scattered showers and thunderstorms are expected through the
evening. Gusty winds, small hail, and heavy rainfall are
possible with these storms, so expect restrictions for any
storms passing over a terminal. TEMPO groups were added to all
terminals for thunderstorms, except for RME where rain showers
are expected as confidence was too low to include thunder there.

Ceilings fall overnight resulting in Below Alt Mins at BGM,
ELM, and ITH. RME, SYR, and AVP should only drop to Fuel
Alternate. Fog is also likely to form early Saturday morning at
all NY terminals. BGM, ITH, and ELM will see the most reductions
in visibility while the fog is around. By 14z, the fog should
be cleared out and ceilings also improve.

Winds will be fairly light at all terminals with some light
gusts expected at ITH and ELM later this evening.

Outlook...

Saturday Night...Mainly VFR; Patchy fog possible after midnight.

Sunday through Thursday...Chance for showers/thunderstorms and
associated restrictions; otherwise VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BTL
NEAR TERM...BTL/MJM
SHORT TERM...MPH
LONG TERM...JTC
AVIATION...BTL
Hazardous weather outlook, Jul 9, 2:41 PM EDT, 3 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
241 PM EDT Fri Jul 9 2021

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-101845-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna-
Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
241 PM EDT Fri Jul 9 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated strong to severe thunderstorms are possible this afternoon
and evening. Some storms may produce gusty winds, small hail, and
heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 9, 12:41 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1241 PM EDT Fri Jul 9 2021

NYZ015-022-091715-
Steuben-Yates-
1241 PM EDT Fri Jul 9 2021

...A STRONG THUNDERSTORM WILL AFFECT YATES AND NORTH CENTRAL STEUBEN
COUNTIES...

At 1240 PM EDT, a strong thunderstorm was located over Middlesex, or
9 miles west of Penn Yan, moving east at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Penn Yan, Benton, Potter, Dundee, Middlesex, Italy, Dresden,
Guyanoga, Branchport and Ferguson Corners.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4258 7737 4267 7737 4267 7736 4270 7736
      4275 7732 4277 7703 4276 7695 4272 7694
      4249 7698 4257 7744
TIME...MOT...LOC 1640Z 265DEG 27KT 4267 7724

AJG
Special weather statement, Jul 9, 1:16 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Binghamton NY
116 PM EDT Fri Jul 9 2021

NYZ015>017-023-025-091745-
Southern Cayuga-Seneca-Yates-Schuyler-Tompkins-
116 PM EDT Fri Jul 9 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SENECA...NORTHERN
SCHUYLER...YATES...SOUTHWESTERN CAYUGA AND NORTHERN TOMPKINS
COUNTIES...

At 116 PM EDT, a strong thunderstorm was located over Sheldrake, or
17 miles south of Seneca Falls, moving east at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Ithaca, Penn Yan, Hector, Romulus, Fayette, Cayuga Heights, Starkey,
Lansing, Benton and Groton.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4276 7712 4276 7698 4281 7697 4287 7646
      4284 7645 4285 7641 4242 7631 4246 7710
      4251 7710 4249 7713 4250 7715
TIME...MOT...LOC 1716Z 265DEG 27KT 4267 7669

AJG
Special weather statement, Jul 9, 1:38 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Binghamton NY
138 PM EDT Fri Jul 9 2021

NYZ022-024-091815-
Steuben-Chemung-
138 PM EDT Fri Jul 9 2021

...A STRONG THUNDERSTORM WILL AFFECT WESTERN CHEMUNG AND SOUTHEASTERN
STEUBEN COUNTIES...

At 138 PM EDT, a strong thunderstorm was located over Erwins, or near
Corning, moving east at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Elmira, Corning, Southport, Big Flats, Horseheads, Elmira Heights,
Campbell, Caton, Lindley and Painted Post.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4224 7740 4228 7701 4228 7697 4229 7686
      4229 7681 4200 7680 4204 7744
TIME...MOT...LOC 1738Z 268DEG 42KT 4213 7719

AJG
Special weather statement, Jul 9, 1:44 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Binghamton NY
144 PM EDT Fri Jul 9 2021

NYZ017-018-091815-
Onondaga-Southern Cayuga-
144 PM EDT Fri Jul 9 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAYUGA AND
SOUTHWESTERN ONONDAGA COUNTIES...

At 144 PM EDT, a strong thunderstorm was located over Throopsville,
or over Auburn, moving east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Auburn, Sennett, Skaneateles, Marcellus, Jordan, Amboy, Camillus,
Elbridge, Melrose Park and Throopsville.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4309 7627 4284 7623 4294 7667 4302 7665
      4303 7650 4306 7649
TIME...MOT...LOC 1744Z 273DEG 15KT 4297 7659

AJG
Special weather statement, Jul 9, 1:47 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Binghamton NY
147 PM EDT Fri Jul 9 2021

NYZ015>017-023-025-091830-
Southern Cayuga-Seneca-Yates-Schuyler-Tompkins-
147 PM EDT Fri Jul 9 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SENECA...
NORTHEASTERN SCHUYLER...SOUTHEASTERN YATES...SOUTHERN CAYUGA AND
TOMPKINS COUNTIES...

At 147 PM EDT, strong thunderstorms were clustered over Covert, or 12
miles northwest of Ithaca, moving east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Ithaca, Newfield, Hector, Cayuga Heights, Starkey, Lansing, Enfield,
Danby, Groton and Covert.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4274 7685 4277 7628 4231 7631 4231 7635
      4232 7635 4231 7642 4237 7699
TIME...MOT...LOC 1747Z 275DEG 22KT 4257 7669

AJG
Special weather statement, Jul 9, 2:19 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Binghamton NY
219 PM EDT Fri Jul 9 2021

NYZ022>025-091845-
Steuben-Chemung-Schuyler-Tompkins-
219 PM EDT Fri Jul 9 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SCHUYLER...
CHEMUNG...SOUTHEASTERN STEUBEN AND SOUTHWESTERN TOMPKINS COUNTIES...

At 219 PM EDT, strong thunderstorms were clustered near East Corning,
or near West Elmira, moving east at 25 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Chemung, Elmira, Corning, Southport, Big Flats, Horseheads, Elmira
Heights, Caton, Lindley and Erin.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4229 7703 4232 7653 4215 7655 4215 7656
      4211 7656 4200 7657 4201 7715
TIME...MOT...LOC 1819Z 262DEG 20KT 4209 7695

AJG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:07 PM EDTAreal Flood AdvisoryBGMCortland, Tompkins3 hr
Jul 8, 8:08 PM EDTSpecial Weather StatementBGMDelaware37 min
Jul 8, 8:27 PM EDTAreal Flood AdvisoryBGMDelaware3 hr
Jul 8, 8:42 PM EDTAreal Flood AdvisoryBGMMadison, Oneida3 hr
Jul 8, 10:34 PM EDTAreal Flood AdvisoryBGMSchuyler2 hr
Jul 8, 11:37 PM EDTAreal Flood WarningBGMOneida6 hr
Jul 9, 2:32 AM EDTAreal Flood AdvisoryBGMSullivan2 hr
Jul 9, 5:33 AM EDTAreal Flood AdvisoryBGMSullivan4 hr
Jul 9, 12:41 PM EDTSpecial Weather StatementBGMYates34 min
Jul 9, 1:16 PM EDTSpecial Weather StatementBGMSeneca, Tompkins, Yates29 min
Jul 9, 1:38 PM EDTSpecial Weather StatementBGMSteuben37 min
Jul 9, 1:44 PM EDTSpecial Weather StatementBGMCayuga31 min
Jul 9, 1:47 PM EDTSpecial Weather StatementBGMSchuyler, Tompkins43 min
Jul 9, 2:17 PM EDTSevere Thunderstorm WarningBGMCortland, Tioga, Tompkins43 min
Jul 9, 2:19 PM EDTSpecial Weather StatementBGMChemung26 min
Jul 9, 2:47 PM EDTSpecial Weather StatementBGMChemung43 min
Jul 9, 3:12 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga33 min
Jul 9, 3:22 PM EDTSpecial Weather StatementBGMBroome38 min
Jul 9, 3:31 PM EDTSpecial Weather StatementBGMBroome44 min
Jul 9, 3:57 PM EDTSevere Thunderstorm WarningBGMTioga48 min
Jul 9, 3:58 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware47 min
Jul 9, 4:46 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware44 min
Jul 9, 5:30 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan45 min
Jul 9, 7:30 PM EDTSpecial Weather StatementBGMChemung45 min

Nearby

Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.